# SDR UPS07449134

- Difficulty date: January 4, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 980 STR 38L AT DRAG SPLICE FITTING AREA FOUND 1EA FASTENER HOLE CRACKED AT SKIN APPROX .0625" RUNNING DOWNWARD.  SKIN REPAIRED AS PER SRM 53-30-03 FIG 60.  JUST BETWEEN BS 950 & 987 STR 37L TO 39L / OVERLAPPED SKIN REPAIRED AS PER SRM 53-30-03 FIG 12, BETWEEN BS 968.5 & 984 STR 39L AREA.
